MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA FIXED CEMENTED LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA FIXED CEMENTED LEFT SIZE F; PROSTHESIS, KNEE
Catalog Number 42542007501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) g2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted d10: additional associated products (reported) 42560113511 tem extension st splined uncemented 11mm dia +135mm l lot# 65003557, 42545000508 tibial central cone size fixed tibia lot# 64856359.D10: associated products 42512100813 articular surface medial congruent (mc) left 13mm lot# 64767259, 42502606601 femurs cemented (cr) standard left size 9 lot# 64637895.
 
Event or Problem Description
It was reported the patient was revised due to instability and pain two years and four months post implantation.The tibial, stem and tibial cone implants were revised for cause, the articular surface was also replaced as best practice.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b4, b5, d5, g3, g6, h1, h2, h3, h4, h6, h10, h11.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.The event is not confirmed.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TIBIA FIXED CEMENTED LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22282195
Report Number0001822565-2025-01990
Device Sequence Number8929497
Product Code JWH
UDI-Device Identifier00889024562806
UDI-Public(01)00889024562806(17)301203(10)64869909
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42542007501
Device Lot Number64869909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age48 YR
Patient SexFemale